# SDR IPXA2019041941210

- Difficulty date: April 1, 2019
- Submitted: April 19, 2019
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 99,335 hours, 18,132 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28932
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4CR/H WING FIXED L/E BEADED DOUBLER IS CRACKED BETWEEN STA. XOS. 648-653.REPAIRED CRACKED R/H WING FIXED L/E BEADED DOUBLER BETWEEN STA. XOS. 648-653 IAW VT-SAA EA 011-5730-01-A7706 REV. I/R AND UPS EO MD11-5730-72294-A. (MAJOR)
